Constrained unidimensional scaling with application to genomics

S. I. Ao, Kwok Po NG*, Pak C. Sham

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

A constrained unidimensional scaling model where the objects are required to be placed in a given order on the real line, is studied. A procedure formulated as a least squares problem with nonnegativity is considered to solve this problem. An application to linkage disequilibrium (LD) maps for human genome is presented to demonstrate the proposed model. The LD maps are also constructed for four populations from Hapmap data sets, and analyze some of their similarities.

Original languageEnglish
Pages (from-to)201-210
Number of pages10
JournalComputational Statistics and Data Analysis
Volume52
Issue number1
DOIs
Publication statusPublished - 15 Sep 2007

Scopus Subject Areas

  • Statistics and Probability
  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics

User-Defined Keywords

  • Constraints
  • Genomics
  • Least squares problem
  • Linkage disequilibrium
  • Nonnegativity
  • Unidimensional scaling

Fingerprint

Dive into the research topics of 'Constrained unidimensional scaling with application to genomics'. Together they form a unique fingerprint.

Cite this